# SDR USAA920081673

- Difficulty date: August 22, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409306
- Condition: Cracked
- Location: Bs 665.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CRACKED AT BS 665.75 WL 200, LBL 32.  REPAIRED PRESSURE WEB AT BS 665.75, WL 200.  (K)
